Patient :I went to my doctor with pain when I peed, and they found little blood in my urine and just a little bit of infection. She prescribed cipro, and I finished it about a week ago. I thought that the antibiotics gave me a yeast infection so I took a yeast pill about 2 days ago but I still have burning and itching and my vaginal area is red. There is no bumps or any weird discharge or smell. Just the red and burning and itching. I figured the yeast pill that I took would help so I took another one today. So all together I have taken a full course of antibiotics and two yeast pills. I also take the azo yeast pills for relief but they don't help much. Should I wait a few more days or call my doctor?
Symptoms: Burning, itching, and redness in vaginal area
Noted that you had pain while urinating and got tested and treated with cipro and you took yeast pills too. The vaginal area still has burning, itching and redness.
Certainly you should see the Doctor /Gynecologist for further tests, examination and further treatment.
In my opinion you should try Cefixime and Metronidazole, apply liquid povidone iodine locally, take plenty of oral fluids.
Do not wipe hard on the area at all, keep the area aerated.
I hope this should help you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.